| Catalog Number |
8065797105 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
10/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare reported that intraocular pressure increased in both eyes (26mmhg) with moderate severity which was treated by medicine.The current condition of the patient was not reported.The details about procedure was not reported.
Additional Manufacturer Narrative
A check of the batch production record could not be performed because the lot number was not reported.The expiration date could not be determined.A check of the complaint records could not be performed because the lot number was not provided.The sample was not returned.Testing could not be performed.There was no sample was returned for evaluation.With no additional, related information provided, the customer reported event was not confirmed.At this time, the root cause of the reported event cannot be determined.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received stating that postoperative patient's sitting position causes temporary obstruction of the anterior chamber angle due to anterior displacement of the lens and iris, resulting in increased intraocular pressure.
Additional Manufacturer Narrative
Additional information provided in sections b.5, e.1.The manufacturer internal reference number is: (b)(4).